MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART

INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART
Model Number 380601-34
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the surgeon observed the halo rotated unexpectedly.There were no errors reported on the system and no further information was available.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The field service engineer spoke to robotics coordinator and stated after speaking with the scrub tech and clinical representative that it was not an issue with the robot.They also stated that it worked without error all day today.No site visit was conducted.The system was working properly and no additional action was required as the issue was resolved.

Brand Name
DA VINCI SP
Common Device Name
PATIENT SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25100893
Report Number2955842-2026-23997
Device Sequence Number10018712
Product Code NAY
UDI-Device Identifier00886874114605
UDI-Public(01)00886874114605
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380601-34
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown